# SDR FDEA201202160594

- Difficulty date: February 16, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 418 - 440, LBL 24.75 GOUGED. REMOVED AND REPLACED WITH NEW SEAT TRACK IAW SRM 51-40-02 AT STA 418-440, LBL 24.75.    MAJOR REPAIR.
